MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)

PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Model Number 11131
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter¿s phone number is (b)(6).Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker will not request any patient identifying information to be in accordance with regulation (eu) (b)(4) of the european parliament and of the council.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that their device would not deliver defibrillation energy when used with internal paddles.As a result, defibrillation therapy would not be available, if needed.There were no adverse effects to the patient as a result of the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the device and internal defibrillation paddles.It was observed that the paddles would not respond to the shock button being pressed and would not deliver energy.The reported issue was verified.There was no issue observed with the device.The internal paddles could not be repaired, so they were returned to the customer without repair and the customer was informed that they had failed.The cause of the reported issue was isolated to the failed/faulty internal paddles, but further root cause could not be determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section f10/h6 health impact code of the initial mdr indicates no patient involvement section f10/h6 health impact code of the initial mdr should indicate no health consequences or impact.Section a2 age at time of event and date of birth of the initial mdr indicates blank section a2 age at time of event and date of birth of the initial mdr should indicate 73 year(s) and 09/06/1949.Section a3 gender of the initial mdr indicates blank.Section a3 gender of the initial mdr should indicate f.Section a4, weight of the initial mdr indicates blank.Section a4, weight of the initial mdr should indicate 90 kg.Section c3/d10, concomitant product grid indicates blank.Section c3/d10, concomitant product grid should indicate 49605402 - lifepak 20e.
 
Event or Problem Description

Brand Name
HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION
Common Device Name
DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16162691
Report Number0003015876-2023-00068
Device Sequence Number5794882
Product Code LDD
UDI-Device Identifier00883873824702
UDI-Public00883873824702
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11131
Device Catalogue Number11131-000001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer04/06/2023
06/06/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date06/06/2023
07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
49605402 - LIFEPAK 20E.; 49605402 - LIFEPAK 20E.
Patient Age73 YR
Patient SexFemale
Patient Weight90 KG